ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.2.10533

On automorphisms of strongly regular graphs with parameters \((320,99,18,36)\)

Kagazezheva A. M. , Makhnev A. A.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Abstract:
Pseudo-geometric graph for \(pG_2(5,32)\) has strongly regular subgraphs - local subgraph (pseudo-geometric graph for \(GQ(4,8)\)) and second neighborhood of vertex (graph with parameters \((320,99,18,36)\)). In this paper it is founded orders and fixed-point subgraphs of automorphisms of strongly regular graphs with parameters \((320,99,18,36)\).
Keywords: strongly regular graph, automorphism
Language: Russian Download the full text  
For citation: Kagazezheva A. M., Makhnev A. A. On automorphisms of strongly regular graphs with parameters \((320,99,18,36)\) // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.59-69. DOI 10.23671/VNC.2013.2.10533


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт